Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 306, NWS Memphis, TN

April 27, 20116 counties in Tennessee; 6 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 10:55 AM CDT for 6 counties in Tennessee; 6 counties in Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 10:55 AM CDT (15:55 UTC)
Expired
Apr 27, 2011, 11:45 AM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, DeSoto County, MS, Marshall County, MS, Tate County, MS, Tippah County, MS, Tunica County, MS, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN, McNairy County, TN, Shelby County, TN

The radar

The Memphis radar (KNQA), 63 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 8:08 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 3.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WUUS54 KMEG 271555
SVRMEG
MSC009-033-093-137-139-143-TNC047-069-075-109-113-157-271645-
/O.NEW.KMEG.SV.W.0306.110427T1555Z-110427T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTH CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  EXTREME WEST CENTRAL MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1145 AM CDT

* AT 1056 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LEWISBURG...OR NEAR OLIVE BRANCH...AND MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
  HORN LAKE...OLIVE BRANCH...SENATOBIA...SOUTHAVEN...BOLIVAR...
  COLLIERVILLE AND GERMANTOWN.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3505 8878 3456 9003 3488 9030 3551 8903
      3523 8875
TIME...MOT...LOC 1556Z 228DEG 61KT 3496 8972

$$
2 follow-up statements
166 
WWUS54 KMEG 271603
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 AM CDT WED APR 27 2011

MSC143-271613-
/O.CAN.KMEG.SV.W.0306.000000T0000Z-110427T1645Z/
TUNICA MS-
1103 AM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TUNICA COUNTY IS
CANCELLED...

AT 1103 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

LAT...LON 3505 8878 3456 9003 3471 9015 3496 9015
      3551 8903 3523 8875
TIME...MOT...LOC 1603Z 228DEG 61KT 3504 8961

$$

MSC009-033-093-137-139-TNC047-069-075-109-113-157-271645-
/O.CON.KMEG.SV.W.0306.000000T0000Z-110427T1645Z/
TIPPAH MS-DESOTO MS-BENTON MS-MARSHALL MS-TATE MS-FAYETTE TN-
SHELBY TN-HAYWOOD TN-MADISON TN-HARDEMAN TN-MCNAIRY TN-
1103 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR WEST CENTRAL MCNAIRY...HARDEMAN...SOUTHWESTERN MADISON...
SOUTHEASTERN HAYWOOD...SOUTHEASTERN SHELBY...FAYETTE...CENTRAL
TATE...NORTHERN MARSHALL...NORTHERN BENTON...DESOTO AND NORTH CENTRAL
TIPPAH COUNTIES...

AT 1103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
PIPERTON...OR NEAR COLLIERVILLE...MOVING NORTHEAST AT 65 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
HORN LAKE...MEMPHIS...OLIVE BRANCH...SENATOBIA...SOUTHAVEN...
BOLIVAR...COLLIERVILLE...GERMANTOWN...GRAND JUNCTION...HICKORY
VALLEY...HORNSBY...LA GRANGE AND MIDDLETON.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3505 8878 3456 9003 3471 9015 3496 9015
      3551 8903 3523 8875
TIME...MOT...LOC 1603Z 228DEG 61KT 3504 8961

$$
398 
WWUS54 KMEG 271624
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1124 AM CDT WED APR 27 2011

MSC009-033-093-137-139-TNC047-069-075-109-113-157-271645-
/O.CON.KMEG.SV.W.0306.000000T0000Z-110427T1645Z/
TIPPAH MS-DESOTO MS-BENTON MS-MARSHALL MS-TATE MS-FAYETTE TN-
SHELBY TN-HAYWOOD TN-MADISON TN-HARDEMAN TN-MCNAIRY TN-
1124 AM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR WEST CENTRAL MCNAIRY...HARDEMAN...SOUTHWESTERN MADISON...
SOUTHEASTERN HAYWOOD...SOUTHEASTERN SHELBY...FAYETTE...CENTRAL
TATE...NORTHERN MARSHALL...NORTHERN BENTON...DESOTO AND NORTH CENTRAL
TIPPAH COUNTIES...

AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING HEN EGG SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
SOMERVILLE...OR 21 MILES WEST OF BOLIVAR...MOVING NORTHEAST AT 65
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
HORN LAKE...MEMPHIS...OLIVE BRANCH...SENATOBIA...SOUTHAVEN...
BOLIVAR...COLLIERVILLE...GERMANTOWN...GRAND JUNCTION...HICKORY
VALLEY...HORNSBY...LA GRANGE AND MIDDLETON.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

&&

LAT...LON 3505 8878 3456 9003 3471 9015 3496 9015
      3551 8903 3523 8875
TIME...MOT...LOC 1624Z 228DEG 61KT 3528 8929

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:31 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Apr 27, 6:31 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
631 AM CDT WED APR 27 2011

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/

DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.

COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.

THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.

HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.

HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.

ARS

&&

.AVIATION...

12Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ARE RETURNING TO FORECAST AREA AND
SPREAD OVER MUCH OF REGION THIS MORNING. EXPECT MVFR CEILINGS AND
VISIBILITIES WITH SOME OF THE THUNDERSTORMS. ALL OF THIS ACTIVITY
WILL END BY LATE THIS AFTERNOON WITH VFR CONDITIONS EXPECTED BY
THIS EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND
GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY THEN SHIFTING TO THE
NORTHWEST THIS EVENING AND DIMINISHING OVERNIGHT.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  51  73  53 / 100  20  10   0
MKL  76  46  71  46 / 100  30  10   0
JBR  71  47  72  49 / 100  20  10   0
TUP  82  52  73  49 / 100  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 27, 3:49 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT WED APR 27 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS
OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND
MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON
TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON
MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF
SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL
POSSIBLE PARTICULARLY IN THE HIGH RISK AREA.

FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS
POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING
STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER
FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN
OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT
ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 27, 9:53 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
953 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HAIL             SALTILLO                34.38N 88.69W
04/27/2011  E0.75 INCH       LEE                MS   EMERGENCY MNGR

            HAIL REPORTED IN BALDWYN AND SALTILLO

&&

SVR
Local storm report, Apr 27, 10:23 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     FLASH FLOOD      OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   LAW ENFORCEMENT

            WATER RESCUE IN OXFORD. EXCESSIVE FLOODING COUNTYWIDE

&&

SVR
Local storm report, Apr 27, 10:33 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     5 N TUPELO              34.34N 88.73W
04/27/2011                   LEE                MS   TRAINED SPOTTER

            TREES DOWN

&&

SVR
Local storm report, Apr 27, 10:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/27/2011                   HENDERSON          TN   PUBLIC

            SIX INCHES OF WATER COVERING ROADS

1024 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.75 INCH       SHELBY             TN   BROADCAST MEDIA

            HAIL CRACKED A WINDSHIELD IN DOWNTOWN MEMPHIS AREA

&&

SVR
Local storm report, Apr 27, 10:41 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT JACKSON AND POPE STREET

1027 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CLEVELAND AND GOODBAR

&&

SVR
Local storm report, Apr 27, 10:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1051 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     HAIL             ELLENDALE               35.23N 89.83W
04/27/2011  E0.75 INCH       SHELBY             TN   NWS EMPLOYEE

            PENNY SIZE HAIL FELL FOR ABOUT TWO MINUTES IN WESTBROOK
            SUBDIVISION

1025 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.75 INCH       SHELBY             TN   PUBLIC

            PENNY SIZE HAIL AT COOPER AND YOUNG

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTTornado WarningMEGFayette, Haywood, Tipton54 min
Apr 26, 7:17 PM CDTTornado WarningMEGFayette, Shelby43 min
Apr 26, 7:20 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton37 min
Apr 26, 7:22 PM CDTTornado WarningMEGFayette, Hardeman, Haywood53 min
Apr 26, 7:27 PM CDTFlash Flood WarningMEGFayette, Haywood, Shelby, Tipton3 hr
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby56 min
Apr 26, 7:49 PM CDTTornado WarningMEGCrockett, Haywood34 min
Apr 26, 8:07 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy68 min
Apr 26, 8:10 PM CDTTornado WarningMEGChester, Hardeman, Madison50 min
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton39 min
Apr 26, 8:42 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy, Madison48 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Hardeman, McNairy43 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Decatur, Henderson, McNairy, Madison58 min
Apr 26, 8:55 PM CDTTornado WarningMEGMcNairy65 min
Apr 26, 8:57 PM CDTFlash Flood WarningMEGFayette, Hardeman6 hr
Apr 26, 9:09 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy51 min
Apr 26, 9:17 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy43 min
Apr 26, 9:24 PM CDTTornado WarningMEGMcNairy20 min
Apr 26, 9:45 PM CDTFlash Flood WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more6 hr
Apr 26, 9:52 PM CDTTornado WarningMEGDecatur, Hardin, Henderson38 min
Apr 26, 9:53 PM CDTTornado WarningMEGHardeman, McNairy35 min
Apr 26, 10:04 PM CDTSevere Thunderstorm WarningMEGShelby56 min
Apr 26, 10:17 PM CDTTornado WarningMEGDecatur, Hardin28 min
Apr 26, 10:23 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood, Madison, Tipton4 hr
Apr 26, 10:26 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy16 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningMEGFayette48 min
Apr 26, 10:53 PM CDTSevere Thunderstorm WarningMEGDecatur22 min
Apr 26, 11:08 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood52 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGShelby6 hr
Apr 26, 11:56 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman49 min
Apr 27, 12:03 AM CDTSevere Thunderstorm WarningMEGChester, Crockett, Hardeman, Henderson, McNairy, Madison42 min
Apr 27, 12:28 AM CDTTornado WarningMEGHardeman, McNairy32 min
Apr 27, 12:45 AM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy24 min
Apr 27, 2:24 AM CDTTornado WarningMEGMcNairy31 min
Apr 27, 2:26 AM CDTFlash Flood WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more4 hr
Apr 27, 3:13 AM CDTSevere Thunderstorm WarningMEGMcNairy47 min
Apr 27, 3:14 AM CDTTornado WarningMEGHardin, McNairy46 min
Apr 27, 3:48 AM CDTTornado WarningMEGHardin18 min
Apr 27, 6:33 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 7:14 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby4 hr
Apr 27, 7:43 AM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton6 hr
Apr 27, 7:46 AM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more6 hr
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGShelby37 min
Apr 27, 10:25 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton35 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 10:53 AM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more14 min
Apr 27, 11:00 AM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley6 hr
Apr 27, 11:10 AM CDTTornado WarningMEGFayette, Shelby50 min
Apr 27, 11:18 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby6 hr
Apr 27, 11:32 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison28 min
Apr 27, 11:44 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Henderson, McNairy31 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison34 min
Apr 27, 12:13 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Henderson, Madison17 min
Apr 27, 12:25 PM CDTSpecial Weather StatementMEGTipton35 min
Apr 27, 12:33 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby42 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman28 min
Apr 27, 1:42 PM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton63 min
Apr 27, 1:55 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy12 min
Apr 27, 1:56 PM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more3 hr
Apr 27, 2:32 PM CDTAreal Flood WarningMEGShelby3 days
Apr 27, 2:50 PM CDTTornado WarningMEGHardin40 min
Apr 27, 2:58 PM CDTAreal Flood WarningMEGLauderdale, Shelby, Tipton5 days
Apr 27, 2:58 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more6 hr
Apr 27, 3:07 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy38 min
Apr 27, 3:26 PM CDTTornado WarningMEGDyer34 min
Apr 27, 3:27 PM CDTTornado WarningMEGDecatur, Hardin33 min
Apr 27, 3:29 PM CDTRiver Flood WarningMEGDecatur, Perry17 days
Apr 27, 4:59 PM CDTAreal Flood WarningMEGCarroll, Chester, Crockett, Decatur, Fayette, Gibson and 11 more66 hr
Apr 27, 5:05 PM CDTFlash Flood WarningMEGMcNairy85 min
Apr 27, 5:08 PM CDTAreal Flood WarningMEGFayette, Hardeman, McNairy, Shelby66 hr
Apr 27, 5:27 PM CDTRiver Flood WarningMEGLauderdale, Tipton19 hr
Apr 27, 6:27 PM CDTAreal Flood WarningMEGMcNairy36 hr
Apr 26, 7:00 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tate, Tunica30 min
Apr 26, 7:06 PM CDTTornado WarningMEGCoahoma, Lafayette, Panola, Quitman54 min
Apr 26, 7:19 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Quitman, Tate, Tunica56 min
Apr 26, 7:21 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more54 min
Apr 26, 7:54 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate51 min
Apr 26, 8:04 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate, Tippah, Union56 min
Apr 26, 8:12 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate35 min
Apr 26, 8:26 PM CDTRiver Flood WarningMEGQuitman13 days

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.